# SDR AMTA200501094

- Difficulty date: November 21, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING SYSTEM DAMAGED AT SEAT 9D.  REINSTALLED PIN AT LIGHT ASSY OPS, OK.  (K)
